# SDR SWAA2022022862146

- Difficulty date: November 13, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 54,741 hours, 33,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED TRAILING EDGE BULKHEAD SEAL BRACKET LOCATED AFT OF ENGINE PYLON IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
